MAUDE Adverse Event Report: DEPUY IRELAND 9616671 DXTEND MOD EPI 1 ECC RIGHT HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY IRELAND 9616671 DXTEND MOD EPI 1 ECC RIGHT HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Model Number 130720103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 08/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of a depuy synthes delta xtend.Two stage revision.The reason for revision was due to infection, not component failure.Glenosphere, cup, and epiphysis were removed.Site was cleaned and debrided.New components were then implanted.The products removed are listed in impacted products.Did the patient experience a post-op device malfunction?: unknown, did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing?: unknown, did the patient require revision surgery or hardware removal? : unknown, patient status/ outcome / consequences: unknown, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study: unknown, (b)(4).Device property of: none, device in possession of: none, (b)(4).Device property of: none, device in possession of: none, (b)(4).Device property of: none, device in possession of: none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.: true.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
DXTEND MOD EPI 1 ECC RIGHT HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key10508189
Report Number1818910-2020-19641
Device Sequence Number16892281
Product Code KWS
UDI-Device Identifier10603295027300
UDI-Public10603295027300
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K062250
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130720103
Device Catalogue Number130720103
Device Lot Number5116075
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer11/03/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE STD D38MM; DXTEND STAND PE CUP D38 +6MM
Outcome Attributed to Adverse Event Required Intervention;